# SDR SWAA2012082707054

- Difficulty date: August 23, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 55,407 hours, 45,244 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 927, BETWEEN STR 10L AND STR 11L.  REPAIRED SHEAR TIE IAW SRM.
